Anomalous diffusion in linear shear flows

Albert Compte, David Jou, Yoshishige Katayama

Research output: Contribution to journalArticleResearchpeer-review

57 Citations (Scopus)

Abstract

Anomalous diffusion in the presence of several linear flows is studied by means of a nonlinear diffusion formalism. The results generated are particularly interesting for simple shear flows. We compare our results for this latter situation with those obtained from an alternative description for anomalous diffusion, namely fractional diffusion.
Original languageEnglish
Pages (from-to)1023-1030
JournalJournal of Physics A: Mathematical and General
Volume30
DOIs
Publication statusPublished - 21 Feb 1997

Fingerprint Dive into the research topics of 'Anomalous diffusion in linear shear flows'. Together they form a unique fingerprint.

Cite this